| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Failure to Prime (1492)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens implant procedure, lens did not forward correctly from the mechanism.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received and stated that there was no patient contact.
Additional Manufacturer Narrative
Based on this information received following submission of the initial report, this event of lens did not forward correctly from the mechanism with no patient contact does not meet criteria for reporting as a malfunction.The manufacturer internal reference number is: (b)(4).